Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child has green stools, prescribed Cinoz and Gnorm. Reason?

Hello Sir, My son six months old, He is getting stools in Green colour. Urination is normal only. We consulted Pediatrician , he said it is infection in stomach and given L-CINOZ( levofloxacin &ornidazole Suspension) 4ml twice daily and GNORM(Saccharomycesboulardii) sachet. But there is no much difference. Latrine also getting little bit bad smell. My question is what will be the reasons for green color motions and is it will be danger ?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello. Thanks for the query.
Green stool will be normal in a child in which you have started weaning , especially if it contains iron supplements and even formula milk which contains iron.., eg cerelac with iron ,which is given after 6 monthsof age. If the child doesn't have diarrhea, mucus in stool, very foul smell in stool, if child is gaining weight and passing urine, probably there is no infection and stool colour will change with diet.
keep modifying diet, introduce, egg white, carrots, apples , et, all cooked and mashed along with the regular rice and porridge( kanji).
However if you are still worried after diet change and child looks ill, take him to the doctor again. Hope you are reassured.
Take care.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor